MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPX ROUTER 1.5 DIA X 12MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPX ROUTER 1.5 DIA X 12MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 6515012000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection at a distribution centre, that foreign matter contamination was found in the sterile pack.This event did not occur during a surgical procedure; no patient involvement or adverse consequences were reported.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Additional Manufacturer Narrative
H2: device evaluated.H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
TPX ROUTER 1.5 DIA X 12MM
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19836949
Report Number3015967359-2024-01606
Device Sequence Number15423266
Product Code GFF
UDI-Device Identifier07613327482119
UDI-Public(01)07613327482119(17)270401(10)24099017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6515012000
Device Lot Number24099017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown